# SDR USAA2011072500004

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 29,693 hours, 19,496 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD381010
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL NOTED ON TAKEOFF AND AGAIN ON RETURN TO FIELD.  FOUND AFT CARGO EXTRACTION FAN NOISY, HOT AND GENERATING ELECTRIC ODOR.  REMOVED AND REPLACED AFT CARGO EXTRACTION FAN (35HN) PER AIRBUS MAINTENANCE MANUAL 21-28-54.  OPERATIONAL CHECK GOOD.
